1-amenability of A(X) for Banach spaces with 1-unconditional bases

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
396 Downloads (Pure)


The main result of the note is a characterization of 1-amenability of Banach algebras of approximable operators for a class of Banach spaces with 1-unconditional bases in terms of a new basis property. It is also shown that amenability and symmetric amenability are equivalent concepts for Banach algebras of approximable operators, and that a type of Banach space that was long suspected to lack property A has in fact the property. Some further ideas on the problem of whether or not amenability (in this setting) implies property A are discussed.
Original languageEnglish
Pages (from-to)97-131
Number of pages35
JournalStudia Mathematica
Issue number2
Publication statusPublished - 2012

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of '1-amenability of A(X) for Banach spaces with 1-unconditional bases'. Together they form a unique fingerprint.

Cite this